Finite number of fibre products of Kummer covers and curves with many points over finite fields

2014-03-01
Özbudak, Ferruh
GÜLMEZ TEMÜR, BURCU
We study fibre products of a finite number of Kummer covers of the projective line over finite fields. We determine the number of rational points of the fibre product over a rational point of the projective line, which improves the results of Ozbudak and Temur (Appl Algebra Eng Commun Comput 18:433-443, 2007) substantially. We also construct explicit examples of fibre products of Kummer covers with many rational points, including a record and two new entries for the current table (http://www.manypoints.org, 2011).

Citation Formats
F. Özbudak and B. GÜLMEZ TEMÜR, “Finite number of fibre products of Kummer covers and curves with many points over finite fields,” DESIGNS CODES AND CRYPTOGRAPHY, vol. 70, no. 3, pp. 385–404, 2014, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/46787.